Betti number signatures of homogeneous Poisson point processes

Citation

Robins, V 2006, 'Betti number signatures of homogeneous Poisson point processes', Physical Review E-Statistical, Nonlinear and Soft Matter Physics, vol. 74, no. 6, pp. 061107-1-11.

Year

2006

Fields of Research

  • Stochastic Analysis And Modelling
  • Statistical Mechanics, Physical Combinatorics And Mathematical Aspects Of Condensed Matter

Updated:  01 March 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers